Plac Małachowskiego 2021

Free

Małachowskiego Square in 2021 will be the venue for many of Zachęta’s outdoor events – walks, workshops, meetings, exhibitions, breakfasts, concerts and even a silent disco. It’s actually a month-long urban festival focused on art, culture and building community engagement.

Programme of events:

  • 7 July
    • 6 pm A sound walk around Zachęta, guided by: Krzysztof Marciniak (90 min)
  • 10 July Wielozmysłowo: Pocztówka z Zachęty – sound workshop
    • 4-7 pm Pocztówka z Zachęty – sound workshop, conducted by: Hubert Wińczyk (180 min)
  • July 15 (Thursday)
    • 7:30 pm – welcome
    • 20 pm Liliana Zeic (Piskorska), Sosna z sześcioma rękami – performance (60 min)
    • 9 pm Żyjąc życiem feministycznym vol. 1 – post-performance talk (60 min)
  • 16 July (Friday)
    • 6 pm Workshops with Marta Jalowska (90 min)
    • 8 pm Living the Feminist Life vol. 2 – conversation with Izabella Gustowska and Martyna Miller, Maja Okamgnienie, Joanna Pietrowicz, Maria Subczyńska, Katarzyna Wojtczak and Weronika Wronecka and screening of the film Love Stories – Radio Pogoda (120 min)
  • 17 July (Saturday)
    • hour 12 Breakfast from Słuszna Strawa, Pamela Bożek & Taras Gembik Chleb to хлеб / خبز / хліб / Бепиг
    • 15 pm Silent disco with daisy cutter (120 min)
    • 17 pm Żyjąc życiem feministycznym vol. 3 (90 min) – a conversation with Marta Dzido
    • 19 pm Języki radykalnej wrażliwości (Languages of Radical Sensibility) – poetry slam (180 min)
  • 18 July (Sunday)
    • 16 pm Żyjąc życiem feministycznym vol 4 – readings with Poradnik Sojuszniczy (90 min)
  • 19-23 July
    • 4-8 pm Wielozmysłowo: Visual Vernacular – a week-long series of workshops exploring fascinating elements of Deaf Culture
  • 24 July Saturday on the Square: Rozszczelnianie i mała retencja (Unsealing and Little Retention)
    • 12 p.m. Breakfast from Słuszna Strawa, Pamela Bożek & Taras Gembik Chleb to хлеб / خبز / хліб / Бепиг
    • 12:30 p.m. Rozszczelnianie i mała retencja – a walk around Zachęta with Natalia Budnik
    • 14 hrs Zatrzymać wodę, powstrzymać suszę – about ways to increase retention in the city – workshops with Paula Markowska and Marcin Markiewicz from the “Based in Warsaw” Association
    • 8 pm Śpiew kałuż (Singing puddles). Magdalena Lazar and Michalina Bigaj – sound performance (60 min)
  • 27 July
    • 6 pm A deaf history of Zachęta and its artistic neighbourhood – walking tour. Guide: Marek Lasecki (120 min)
  • 30 July
    • 6 pm Talk with Magda Szcześniak What do we see? How do we see?
  • 31 July
    • 12-8 pm Creative activities for sun and rain with Hekla Studio
    • 12 p.m. Breakfast from Słuszna Strawa, Pamela Bożek & Taras Gembik Chleb to хлеб / خبز / хліб / Бепиг
    • 12.30 pm Clouds and other weather phenomena – workshops with Natalia Budnik
    • 14.00 Workshop on weather phenomena with Anna Dziama
    • 6.00 p.m. UKOJENIE. When I sing, I am water – improvised singing workshop (120 min)
    • 7 pm UKOJENIE. When I sing, I am water – concert (60 min)
  • 7-31 July Encouragement to Care – Pamela Bożek’s care service for artists with children aged 5-10 who would like to take a break or make plans that require focus, time to think or solitude
  • 7 August Saturday on the Square: the exhibition Korzenie i korony placu Małachowskiego (The Roots and Crowns of Małachowskiego Square). An outdoor exhibition prepared by the “With a seat in Warsaw” Association

Map

Transportation

Tell us the street or nearest stop from where you would like to get to the venue.

© 2021 GoOut sp. z o.o., Poland